# SDR DALA2017103107855

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 44,011 hours, 29,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXIT SIGN IS MISSING. MAINTENANCE INSTALLED THE EXIT SIGN AS PER AMM 33-51. OPERATIONAL CHECK WAS NORMAL.
